# SDR YENA200326

- Difficulty date: September 27, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N553JB
- Make and model: Airbus A320-232
- Aircraft serial: 1896
- Aircraft time: 3,494 hours, 1,240 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Damaged
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR TURBINE AUTO-DEPLOY OPERATIONAL CHECK FAILED IAW JB WORK CARD 292000-05-1.  FOUND PIN 7 ON 2224VC PUSHED IN,  PULLED AND RECONNECTED.  OPS CHECK GOOD. REFERENCE AIRCRFT WIRING MM 24-24-04 PAGE 1.
